MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST C90 HIGHPERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST C90
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that the detectors not calibrating.The device was not in clinical use and there was no patient or user harm.The field service engineer (fse) performed analysis and concluded that detectors were not calibrating.The fse explained how to perform calibration on the detectors.Calibration was successfully completed, and the system is functioning properly and has been returned to clinical use.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
 
Event or Problem Description
It was reported that the detectors not calibrating.The device was in clinical use and there was no patient or user harm.Additional information received that the detector dropped.

Brand Name
DIGITALDIAGNOST C90 HIGHPERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23591572
Report Number3003768251-2025-000138
Device Sequence Number9868906
Product Code MQB
UDI-Device Identifier00884838090699
UDI-Public(01)00884838090699
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K182973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C90
Device Catalogue Number712034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown